| Model Number |
RBY4C0835-B |
| Medical Device Problem Codes |
Failure to Advance (2524); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/10/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure to treat a left renal aneurysm using a ruby coil and a lantern delivery microcatheter (lantern).During the procedure, while advancing a ruby coil within its introducer sheath, the physician experienced resistance.Subsequently, the ruby coil would not advance past its introducer sheath; therefore, the ruby coil was removed.The procedure was completed using a new ruby coil and the same lantern.There was no adverse effect to the patient.